# SDR KCSA2020090214

- Difficulty date: September 2, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 66,256 hours, 11,844 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 356412400
- Condition: Defective
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE WHEEL WELL. PER FIM 26-17 801. CHECKED WIRING FOR DAMAGE, CHAFFING, AND CORROSION.  NO DEFECTS NOTED. CHECKED FOR CONTINUITY AT PIN 10 OF RELAY TO GROUND, FOUND CONTINUITY.  REPLACED RELAY IAW BSWPM 20-81-22, NO HELP. THIS ITEM IS TRANSFERRED TO DMI 71300179 CAT "C" DUE DATE 12 SEPT 2020 (M).  PROCEDURES C/W IAW MEL 26-17-1B, PLACARDS INSTALLED.  REF DMI # 71300179 WHEEL WELL FIRE DETECTION SYSTEM INOP. PERFORMED RESISTANCE CHECK BETWEEN CONNECTOR DM694B & DM694A IAW B747-400 WDM 26-17-11.  FOUND SHORT TO GROUND ON M694B FIRE DETECTOR.  REMOVED AND REPLACED M694B FIRE DETECTOR IAW B747-400 AMM 26-17-02.  OPS CHECK GOOD IAW B747-400 AMM 26-17-00, NO DEFECTS NOTED, THIS DMI IS CLEARED.  ALL PLACARDS REMOVED.
